2019
Том 71
№ 4

All Issues

Shishkov A. E.

Articles: 6
Article (Russian)

Singular Cauchy problem for the equation of flow of thin viscous films with nonlinear convection

Shishkov A. E., Taranets R. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 2. - pp. 250–271

For multidimensional equations of flow of thin capillary films with nonlinear diffusion and convection, we prove the existence of a strong nonnegative generalized solution of the Cauchy problem with initial function in the form of a nonnegative Radon measure with compact support. We determine the exact upper estimate (global in time) for the rate of propagation of the support of this solution. The cases where the degeneracy of the equation corresponds to the conditions of “strong” and “weak” slip are analyzed separately. In particular, in the case of “ weak” slip, we establish the exact estimate of decrease in the $L^2$-norm of the gradient of solution. It is well known that this estimate is not true for the initial functions with noncompact supports.

Article (Russian)

Phragmen-Lindelof Principle for Some Quasilinear Evolution Equations of the Second Order

Shishkov A. E., Sleptsova I. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 2. - pp. 239–249

We consider the equation $u_{tt} + A (u_t) + B(u) = 0$, where $A$ and $B$ are quasilinear operators with respect to the variable x of the second order and the fourth order, respectively. In a cylindrical domain unbounded with respect to the space variables, we obtain estimates that characterize the minimum growth of any nonzero solution of the mixed problem at infinity.

Article (Russian)

Effect of Time Delay of Support Propagation in Equations of Thin Films

Shishkov A. E., Taranets R. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 7. - pp. 935-952

We prove the existence of the effect of time delay of propagation of the support of “strong” solutions of the Cauchy problem for an equation of thin films and establish exact conditions on the behavior of an initial function near the free boundary that guarantee the appearance of this effect.

Article (Russian)

Propagation of Perturbations in Quasilinear Multidimensional Parabolic Equations with Convective Term

Sapronov D. A., Shishkov A. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 7. - pp. 953-969

We establish estimates for the initial evolution of the supports of solutions of a broad class of quasilinear parabolic equations of arbitrary order that have the structure of the equation of strong nonlinear convective diffusion.

Article (Ukrainian)

Behavior of generalized solutions of mixed problems for quasilinear parabolic equations of high order in unbounded domains

Shishkov A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 624–631

Article (Ukrainian)

Existence of generalized solutions, increasing at infinity, of boundary-value problems for linear and quasilinear parabolic equations

Shishkov A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 473–481